# SDR AALA202409137890

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,159 hours, 38,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3351
- Condition: No Test
- Location: Zone 200
- Part time: 56,165 hours, 35,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EPSU 11WL MID LH. REPLACED EPSU FIN 11WL ON MID LH LOWER CABIN SIDEWALL.
